Kodai Mathematical Journal

On the existence of a complex almost contact structure

Yhuji Shibuya

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 197-204.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035539

Digital Object Identifier
doi:10.2996/kmj/1138035539

Mathematical Reviews number (MathSciNet)
MR0508737

Zentralblatt MATH identifier
0392.53021

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Shibuya, Yhuji. On the existence of a complex almost contact structure. Kodai Math. J. 1 (1978), no. 2, 197--204. doi:10.2996/kmj/1138035539. https://projecteuclid.org/euclid.kmj/1138035539


Export citation

References

  • [1] C. CHEVALLEY, Theory of Lie groups I, Princeton Univ. Press, 1946.
  • [2] D. E. BLAIR, S. ISHIHARA and G. D. LUDDEN, Projectable Almost Complex Contact Structure, to appear.
  • [3] W. M. BOOTHBY, Homogeneous Complex Contact Manifolds, Proc. Symp. Pure Math., Vol. III, 144-154, Amer. Math. Soc, 1961.
  • [4] Y. HATAKEYAMA, On the existence of Riemannian metrics associated with 2-form of rank 2r, Thoku Math. J., 14 (1962), 162-166.
  • [5] S. ISHIHARA and M. KONISHI, Complex Almost Contact Structures and Fiberings, to appear.
  • [6] S. ISHIHARA and M. KONISHI, Complex Almost Contact Manifolds, to appear.
  • [7] S. KOBAYASHI, Remarks on Complex Contact Manifolds, Proc. Amer. Math. Soc, 10 (1959), 164-167.
  • [8] K. YANO, Differential Geometry on Complex and Almost Complex Spaces, Pergamon Press, 1965.